# SDR CALA2022011200120

- Difficulty date: January 12, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A300*
- Aircraft serial: 1432
- Aircraft time: 64,557 hours, 27,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Part number: NA
- Condition: Cracked
- Location: Rh Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REPAIR BEFORE NEXT FLIGHT) ROTO PROBE OF RH FR68 #1 DOOR STOP F ITTING FASTENER HOLES FOUND A CRACK AT #3 HOLE.() REPAIRED RH FR68 #1 DOOR STOP FITTING IAW EC/RA 5341-01294. EMP# V934774 WORK ACCOMPLISHED AT ST ENGINEERING AREOSPACE OF MOBILE AT BFM ON NR# 0018925
